Paracetamol Syrup 60ml

USD 2.44

In stock

Description

Temporarily relieves fever and mild to moderate pains and achesActive Ingredient acetaminophen

Additional information

Weight 0.4500 lbs

Reviews

There are no reviews yet.

Be the first to review “Paracetamol Syrup 60ml”